Status post op ortho surgery, leg soreness, groing soreness, arm soreness as in pulled muscles or overuse of muscle groups
2 Jun 2011
Hi, muscle pain/soreness is not listed as a side effects, however i have found one site that states the following; Contact your doctor immediately if you experience unexplained muscle pain, tenderness, or weakness, Marcaine especially if accompanied by a fever or flulike symptoms.
So i would advise you contact your doctor asap
2 Jun 2011
What kind of ortho surgery did you have? Sometimes they have to position you in different ways for different surgeries and you may be laying in that position for awhile during surgery. While you are under anesthesia the muscles are nice and lax but if they are unused to that positioning they can be sore in the days after surgery. It could be discomfort from the way you were positioned. Talk to your surgeon and tell him about the discomfort you are having. He should be able to tell you if they positioned you in a way to cause the soreness or if it is something else going on.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
1 answer • 22 Sep 2009
I became very sick after a marcaine injection, and that was three months ago. Will I ever get well, because the headaches, and tremors continue? ...
2 answers • 29 Mar 2012
I have been taking Provastatin for 2 weeks and have suddenly developed leg pain and muscle soreness?
Could this be from Provastatin and if I stop the medication, how long before the symptoms go away?
1 answer • 24 Mar 2013
I had surgery for torn slap on right shoulder. I am in my 6th week of therapy and pain medication does not help much. Would'nt muscle relaxers ...
1 answer • 27 Jul 2013